# SDR 95ZZZX2183

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38897
- Make and model: Piper PA-28-161
- Aircraft serial: 287716288
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Nr 2
- Part time: 2,410 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE ROUGH.  FOUND NR 2 CYLINDERS CRACKED WHERE HEAD AND BARREL ATTACH.
